Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243939] of Lenhard L. Ng

Papers Published

  1. Ng, L; Rutherford, D, Satellites of Legendrian knots and representations of the Chekanov-Eliashberg Algebra, Algebraic and Geometric Topology, vol. 13 no. 5 (2013), pp. 3047-3097, ISSN 1472-2747 [arXiv:1206.2259], [doi]
    (last updated on 2017/12/13)

    Abstract:
    We develop a close relation between satellites of Legendrian knots in ℝ3 and the Chekanov-Eliashberg differential graded algebra of the knot. In particular, we generalize the well-known correspondence between rulings of a Legendrian knot in ℝ3 and augmentations of its DGA by showing that the DGA has finite-dimensional representations if and only if there exist certain rulings of satellites of the knot. We derive several consequences of this result, notably that the question of existence of ungraded finite-dimensional representations for the DGA of a Legendrian knot depends only on the topological type and Thurston-Bennequin number of the knot.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320